# SDR DALA2024092009253

- Difficulty date: September 14, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 91,464 hours, 11,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 FOA AFT CARGO, FWD SIDE OF AFT CARGO DOOR SURROUNDING SKIN. 3X DAMAGE AT FR59 / STRINGER 40RH UNTIL 42RH. 2X OLD DAMAGE IN SAME AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 620921-14. (6345402)
